# SDR IXXA08SMN006S

- Difficulty date: January 14, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING JOINT FLAP DELAMINATED SKIN.  REMOVED DAMAGED JOINT FLAP.  INSTALLED NEW JOINT FLAP IAW DC8 SRM 51-3-0, 51-3-1.
